# SDR 98ZZZM257

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT MAINTENANCE FOUND SMALL CRACK IN DOVETAIL BULKHEAD.  REPAIRED IAW AMWA TO 1900-27-00-0001.  ICT MAINTENANCE FOUND 2 CRACKS IN TOP SKIN.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
